# SDR ASAA2020022532531

- Difficulty date: February 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 03417
- Aircraft time: 37,238 hours, 13,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT CABIN LONGITUDINAL FLOOR BEAM -Y765, AT FRAME 68 HAS CORROSION.  **AREA MARKED IN RED**    GROUNDED - YES. NO ALLOWABLE LIMITS GIVEN IN A319 SRM FOR FLOOR BEAM HARD POINT. REMOVED AND REPLACED FLOOR BEAM P/N D5347219320200 IAW A319 SRM 51-42-11
